It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Samantha W on November 03, 2000 at 22:54:33:

In Reply to: Pinche Acne posted by divady on November 03, 2000 at 20:44:54:

I have recently started taking Accutane at age 26 after having mild to moderate acne since I was a teenager and having tried everything else but never having the complexion I wanted and could feel 100% confident about my appearance. I have read tons of peoples experiences and decided before I took the drug that I would be very objective and if I started having the rare but serious side effects I would consider discontinuing the medication. After one month I havent had a single side effect other than dry skin (a real relief after always having oily skin!) and chapped lips. So I have a few months left by I am confident that its going to be no problems for me and there is such a potential that by Feb I will have a whole new complexion! I only wish that I had known about this years ago, I never grew out of my acne and maybe this medication could have cleared me up long ago. Anyway, try everything else and if you dont find the solution I suggest you give Accutane a try, if you have problems quit, but theres a good chance you wont.")


Follow Ups

All times are GMT -7. The time now is 03:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!